Aa
A
A
A
Close
Birth Control (Contraception) Community
6.46k Members
Avatar universal

pill -cilest changes in size

I have been on cilest fot 2 years 7 months and it's been fine no problems . The reason why I'm here is that today I went to get a new set of pills which I have to do every 3/6 months so I can also get test for std ect . The problem is when I got home I looked at the new set of cilest pills and they are smaller than the older ones that the ones I  used to have. The pills has the same  number on them  as before 35/250 , the pills look the same in colour and  has the same  package  as before just the pills are smaller and has millograms on the package where as the old package did not have millograms on it. Before the pills where bigger . The the new package has the same information that comes with the pills,as before.  Is it okay to take them as  they was given to be by a train nurse and are the same brand of pill that I have been taking just smaller.
4 Responses
Avatar universal
I have the exact question. I have taken my new pill and it looks well smaller. Is it the correct pill? just the same? i dont want to be taking it and it be wrong!
Avatar universal
If you look at the package insert that came with the pills, it looks like they just revised it in September 2015. It doesn't specify that the tablet size changed, not that I could find, but I'm pretty sure that since the numbers are all the same (specifically the 35/250) then it's the same thing so you shouldn't have any worries. You can always call the pharmacy where you got them and ask the pharmacist because they can look it up and tell you that it's the same.
Avatar universal
Hi there Suzie,

I've been taking Cilest for 5 years with no problems whatsoever. But ever since starting this new formulation of Cilest in January, I've been suffering severe daily nausea/stomach ache, vertigo, a dry cough along with lung/chest pains.

My GP believes the new formulation may be the cause of my symptoms. She recommended I try to ride out the symptoms, but to seek help asap if my chest pain worsens.

Concerned and puzzled, I am currently in the process of submitting a medical report to the manufacturer's of Cilest.

Obviously, my symptoms may have nothing to do with the new Cilest pills, but it's a little too much of a coincidence to not investigate further.

I hope you've been getting along with the new formulation okay.

(If any other ladies taking Cilest have experienced any problems, or noticed any changes since taking the new, smaller pill, I'd be interested to hear from you!)
1 Comments
I've experienced something similar. I'Ve been taking Cilest since I was about 18 without issue (now 32) and have found the newly formulated tablets make me nauseous and dizzy. I do not experience the same symptoms on my pill free week so feel it is not a coincidence. I've swapped to taking them at night rather than in the mornings when I used to, however the nausea is still there in the morning. Really not impressed! I'm reluctant to take other types of pills as it took me a while to find one that suited my system in the first place, but I feel I'm going to need to do so. Nausea like this is not tolerable! :)
Avatar universal
I have been taking the cilest pill for a few years now and it has always been fine, however since the new pill has been released I have felt sick each time that I have taken it, along with experiencing spotting on the days of taking the pills. On speaking to my doctor about my concerns , he didn't seem to think they were associated, however I tend to disagree. I have only experienced these symptoms since taking the new pill. From reading your comment Maggie, I shall contact the manufacturer too. My best friend has also been experiencing problems with the new pill too. So I am sure it is not a coincidence for us all. After this next packet, I shall be looking to change to a different one as I just cannot deal with feeling sick each day and experiencing all other side effects that I am doing at present.
1 Comments
I'm thinking of coming of it .. I've been on it a few years now but since last year I had a bout of proper anxiety and God I've never felt so bloated even in the mornings I wake up feeling bloated and cilest used to be quite good for my spots since last year Ive had constant spots that wont go away on my chin ... have you had any response yet?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.